# SDR QMLA2013011513007

- Difficulty date: January 15, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N152AC
- Make and model: Snias AS350B2
- Aircraft serial: 3474
- Aircraft time: 4,446 hours, 12,510 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1184961
- Part serial: 04805
- Condition: Leaking
- Part time: 2 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AIRWORTHINESS PREFLIGHT CHECK, MECHANIC NOTICED OIL COMING FROM INTERNAL AREAS OF OIL COOLER, ORDERED 2 NEW OIL COOLERS AND INSTALLED.  SEVERAL RUNUPS WERE ACCOMPLISHED WITH NO OIL LEAKAGE OCCURRING, BUT DID NOT FLY.  PILOT TRAINING, THE ACFT FLEW APPROX 1+25 HOURS WHEN PILOT NOTICED OIL ON SIDE OF ACFT AND ON DECK OF GEARBOX PIN POINTING IT COMING FROM OIL COOLER.  MECHANIC WAS CALLED IN AND HE DISCOVERED THE OIL COOLER TO BE LEAKING IN FIN AREA OF 1 OF THE 2 OIL COOLERS BECAUSE OF ALL THE OIL SPRAYED IN THAT AREA, BUT NOT COMING FROM ANY OF THE 4 LINES GOING TO THE OIL COOLER.  ORDERED 2 NEW OIL COOLERS.
